# SDR 7EMA91712132011

- Difficulty date: December 10, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N917EM
- Make and model: Snias AS350B2
- Aircraft serial: 3865
- Aircraft time: 5,400 hours
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Fire Detector
- Part time: 5,400 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WITHIN A MINUTE OR 2 OF THE LANDING, THE PILOT OBSERVED THE FIRE WARNING LIGHT FLICKER ON AND OFF.  LANDED AT BASE WITHOUT ANY PROBLEMS.  MX INVESTIGATED AND DISCOVERED BROKEN WIRE AT LT FIRE DETECTOR.  WIRE WAS REPAIRED, OPS CHECK COMPLETED OK & ACFT RETURNED TO SERVICE.
